On the diameter of the edge cover polytope

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)
1 Downloads (Pure)

Abstract

We characterize adjacency of edge covers on the edge cover polytope of a graph G = (V, E), and derive that the diameter of the edge cover polytope is equal to |E| - ¿(G), where ¿(G) is the minimum size of an edge cover.
Original languageEnglish
Pages (from-to)271-276
Number of pages6
JournalJournal of Combinatorial Theory, Series B
Volume51
Issue number2
DOIs
Publication statusPublished - 1991

Fingerprint Dive into the research topics of 'On the diameter of the edge cover polytope'. Together they form a unique fingerprint.

Cite this